# SDR 20001227SH021

- Difficulty date: December 15, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N461TA
- Make and model: Airbus A320-233
- Aircraft serial: 1300
- Aircraft time: 67 hours, 58 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 0711480003
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 67 hours, 58 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HAV - FLT 622 - DURING CRUISE, AIRCRAFT LOST THE GREEN HYDRAULIC SYTEM QUANTITY, FLIGHT CREW PERFORMED ABNORMAL PROCEDURES FOR GREEN HYDRAULIC SYSTEM LOSS.  THE AIRCRAFT RETURNED TO LA HAVANA, CUBA, FOR MAINTENANCE.  AT LA HAVANA STATION, MAINTENANCE TECHS FOUND IN ENG NR 1 ON THE THRUST REVERSER, A LEAK AT THE HYDRAULIC ISOLATION VALVE (50EG1).  THE VALVE WAS REPLACED PER AMM 78-37-51-000-010.  ALSO, THE ENG DRIVEN PUMP NR 1 WAS REPLACED DUE TO THE LOSS OF HYDRAULIC FLUID.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (X)
